# SDR V0XD202302160005

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK SUPPORT BEAM STRAP HAS MULTIPLE SIGNS OF CORROSION LBL15 FR23 TO FR29. CORRECTIVE ACTION IS TO REMOVE AND REPLACE WITH NEW STRAP IAW EMB 135/145 SRM 51-40-02. AVMAX WO 81031 WC1229.
